# SDR AALA201810059006

- Difficulty date: October 4, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 53,776 hours, 31,214 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE BUSTLE LOOSE.  INSTALLED THE DOOR SLIDE BUSTLE IAW AMM 25-62-50.  OPS CHECKED GOOD.
